# SDR CA190422006

- Difficulty date: April 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rvdt
- Part number: 47184
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ALL LDG RED LIGHT REMAINED ILLUMINATED AFTER GEAR SELECTED UP. 3 GREEN LIGHTS CONFIRMED ON LDG ALTERNATE EXTENSION PANEL. AFTER GEAR DOWN SELECTED, NORMAL INDICATION CONFIRMED. ATB CARRIED OUT.   MAINTENANCE FOUND NOSE CENTERING SENSOR FAR FAULT CODE IN THE PSEU. NWS RVDT FOUND FAULTY CAUSING NLG TO BE OFF CENTER. RVDT REPLACED, RIGGING AND FUNCTION CHECKS CARRIED OUT, A/C RTS. (TC# 20190422006)
